# SDR HALA2021102100174

- Difficulty date: October 20, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 23,705 hours, 3,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 379 - DIV - TO LAX DUE TO 2L DOOR HIGH PITCHED NOISE WITH HISTORY. CORRECTIVE ACTION: INSPECTED DOOR AREA AND FOUND NO DAMAGE ON SEAL. DUE TO HISTORY, APPLIED SPEED TAPE ON DOOR SCUFF PLATE. REPAIR IS ACCEPTABLE FOR 900 FLIGHT HOURS. DEFERRED TO MON LOG. (7739511)  REPLACED 2L SCUFF PLATE.(7739511)
